# SDR SWIA20241222

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,642 hours, 27,404 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW IS ARCING AT THE BOTTOM CENTER    REMOVED AND REPLACED LH SIDE WINDOW PER AMM 56-12-01. LEAK TEST GOOD. NO FURTHER DEFECTS NOTED. OK FOR SERVICE. PLEASE REFERENCE AML 1498038 FOR FWD DISCREPANCY. COMPLIED WITH TASK CARD 56-220-1000-SKY.
